Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liteofhope

4 months of 40 mg enough?

Recommended Posts

Hi there, I am planning on quitting Accutane when I finish the 4 month. I been on the 40 mg since day 1. My reason for quitting Accutane early (1 month earlier) is because my hair seems to be getting dryer, waver, and thinner. In addition I am getting a mini bald spot on top of my temple head. I weight 142 pounds. Please someone give me so advice or input. Thank in advance.

Share this post


Link to post
Share on other sites

Hi there,

sorry to hear about the problems with your hair, have you spoken to your dermatologist about it? as you are already 4 months in i would try to complete the course as im sure you would feel worse if you stopped taking accutane, your skin went back to how it was and you went through all this for nothing, personally i would try to hold off for a bit longer and complete the course and hopefully you will never have to go on it again and after you finish your hair should return to normal.

But the decision is yours if it is really is that bad stop taking it, its up to you, good luck.

Share this post


Link to post
Share on other sites

how is your skin condition? I would suggest getting some salon quality shampoo and conditioner to help with the hair. But I think you should continue and finish your course, unless you're 70% or more clear.

Share this post


Link to post
Share on other sites

You should talk this over with your derm, but 4 months probably isn't enough time to give you any sort of permanent results. Ideally you would like to be on 40mg for around 7 or 8 months at your weight. Most if not all guys experience less oily, thinner and some even experience balding while on tane. I can't speak to the balding side effect, but my hair becomes thinner and less oily while on tane, but when I'm off it returns back to normal. Talk about it with your derm, but if you really wanna give yourself the best shot a killing acne off, I'd say continue the course. Good luck!

Share this post


Link to post
Share on other sites

Hi guys, thank for the comments but I am too scare to go on because I read many posts from other forums and many people say they have permanent hair loss from Accutane. A member from this forum also told me to stop now since my situation is similar to his. Also people say that dermatologist always say that it a temporary thing and once I stop it will go back to normal. But what if my hair does go back to normal and I go bald. My face is 80% clear with only red mark. I mean other than the hair problem I am totally cool with Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×